# SDR AU000766

- Difficulty date: September 1, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Cessna 340CESSNA
- Engine: Cont TSIO520K
- Propeller: Mcauly D2AF34C71
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Shorted
- Location: Ptt Switch
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(AUS) PRESS TO TALK (PTT) SWITCH STUCK IN THE TRANSMIT' POSITION.  INVESTIGATION FOUND THE THE PVT WIRE LOCATED IN THE CENTRE  PEDESTAL UNDER THE THROTTLE QUADRANT WAS SHORTING OUT.
